MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL 13.2
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).No similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that a 13.2mm, micl13.2, -11.0 diopter, implantable collamer lens was implanted into the patients left eye (os) on (b)(6) 2020.Excessive vault and dilated pupil was observed.The reporter stated that in his opinion the excessive vault was the cause of this event.Surgeon plans to monitor the patient for now, may consider explantation.If additional information is received a supplemental medwatch report will be submitted.

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia, ca
MDR Report Key9843593
Report Number2023826-2020-00574
Device Sequence Number19554680
Product Code MTA
UDI-Device Identifier00841542103312
UDI-Public00841542103312
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberMICL 13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR